On Tuesday after my procedure my back started to itch but I did not think anything of it. Then I woke up Wed morning with a really itchy rash on my chest, back, and neck. I had a delayed reaction to something they gave me. Then it started to creep up my face. A few hours later it started to go down my belly. Then it went to my thighs. I called my doc and he said to do antihistamines and cortisone cream. He said it was nothing to worry about unless I started to have trouble breathing. He said it should go away soon.
The next day it I woke up and it started to go down my arms and onto my hands. I freaked out that this rash just kept spreading even though I had started antihistamines and it was 24 hours later. I went to see my local doc who said the rash was textbook pain med reaction rash. She said to keep doing the same things and if it does not go away in 4 days come back for prednisone. 4 days??? ugh This rash is super itchy. She said it is hard to tell how long it could take to go away bc the reaction itself can go on for a few days and then it takes a few more to go away. She said that one lady had a reaction from hair dye and it took 4 weeks to go away.
The rash on its 3rd day has now moved down away from my face and neck. So I am hopeful that it is getting better. It is still super itchy on my chest and makes wearing a bra unbearable. My arms are also itchy. It is crazy bc the pain med caused more pain than the relief it provided on Tues.
At this point, I am satisfied that I am no longer in danger of dying. I started to freak out when it kept spreading all over like something in a sci fi movie. I hope that it goes away on its own. I don't want to go back for prednisone. My DH is getting really good at slathering lotion all over me. I bought the largest tube of cortisone cream available and I am almost done.